MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B35200
Medical Device Problem Codes Energy Output Problem (1431); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that patient (pt) said they used to leave both side stimulators turned on all the time and about a month ago their doctor instructed them to start turning them off at night and back on again in the morning so patient has been doing that ever since.Pt said they have 2 sets of external equipment, one for each side, the right side works easily to turn therapy off/ on and the left side works great in the morning to turn therapy on but at night when they try to turn the left side off, they have a lot of trouble, they continuously get no device response and it can take them 15 minutes of struggling and turning their communicator / handset off and back on before they can finally turn therapy off on the left.Pt said it is set up so they have to hold their communicators against their devices to turn therapy off/on but last night it finally worked when they were holding it about 2 inches away from their ins.Worked with pt to troubleshoot the left side equipment and pt successfully synched to their ins, confirming therapy was on the ir ins battery had more than 2 years left but encountered no device response each time the held their communicator agains their body and tried to turn therapy off.Pt said they were not near other electronics nor metal surfaces.After rebooting both pieces of equipment and trying again, pt was not successful to turn therapy off, they encountered no device response.Consulted wtih tech support and reviewed with pt we can try to replace the communicator to see if the issue will be resolved and if not the doctor will be in the best position to evaluate and resolve the cause of no device response.Offered to send the request to replace however pt said they will be out of town this week and don't want the equiment sitting on their porch the whole week, they will call back when they are home so the communicator request can be sent to repair.Additional info received from patient that they were experiencing a telemetry issue when turning off the left implant at night.The patient did not have a telemetry issue when turning off the right implant, and they had no issue turning on the implants in the morning.Patient stated that it took 15 minutes or more to turn off the left implant when it only took about 30 seconds to turn off the right implant.Patient will be home later today and gave the go-ahead to ship the replacement communicator.Agent re-opened the case and sent a request to the repair department to replace the communicator.

Brand Name
PERCEPT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25714746
Report Number3004209178-2026-11215
Device Sequence Number5217049
Product Code MHY
UDI-Device Identifier00763000916268
UDI-Public(01)00763000916268(17)270828
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/06/2026
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Patient Age74 YR
Patient SexMale